# SDR P5CA2020082620288

- Difficulty date: August 22, 2020
- Submitted: August 26, 2020
- Operation: Air carrier
- Aircraft: N852GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37571
- Aircraft time: 35,065 hours, 5,161 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning Message
- Condition: Illuminated
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CONFIG GEAR CTR WARNING MESSAGE(DEFERRED BODY GEAR STEERING IAW MEL 32-53-01, MDDR;133277, CAT 'C').
